# SDR 39LA2013012400003

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N803AR
- Make and model: Skrsky S61N
- Aircraft serial: 61761
- Aircraft time: 10,688 hours, 18,065 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pitch Control
- Part number: 1216720117
- Part serial: 450
- Condition: Unserviceable
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ENROUTE, DIVERTED, DUE TO SUSPECTED CONTROL ISSUE.  REMOVED SUSPECTED MALFUNCTIONING COPILOT PITCH AND ROLL GYRO, PN 121672-01-17, SN 0000450.  INSTALLED SERVICEABLE COPILOT PITCH AND ROLL GYRO, PN 121672-01-17, SN 0000507 IAW S61 MM CH 22-10-18, PG 201. OPS CHECK GOOD.
